Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 24, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 17, 2008, 7:25 PM EST for Baldwin County, Georgia. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 17, 2008, 7:25 PM EST (00:25 UTC)
- Expired
- Feb 17, 2008, 7:45 PM EST
- In force
- 20 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Baldwin County, GA
The radar
The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 17, 7:45 PM EST | TSTM WND DMG | Milledgeville, GA | MULTIPLE TREES DOWN COUNTYWIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 17, 4:01 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 504 m²/s²
- 0-3 km storm-relative helicity
- 730 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 180027
SVRFFC
GAC009-180100-
/O.NEW.KFFC.SV.W.0024.080218T0025Z-080218T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EST SUN FEB 17 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BALDWIN COUNTY IN CENTRAL GEORGIA
* UNTIL 800 PM EST
* AT 720 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 10 MILES WEST OF HARDWICK...MOVING
NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MIDWAY-HARDWICK...MERIWETHER...AND MILLEDGEVILLE.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. THIS THUNDERSTORM LIKELY PRODUCED TORNADOES IN
COUNTIES UPSTREAM. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST SUNDAY EVENING FOR
NORTHWESTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM EST SUNDAY EVENING FOR NORTHERN GEORGIA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 100 AM EST MONDAY MORNING FOR SOUTHERN
GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3299 8338 3318 8343 3319 8341 3317 8333
3319 8329 3318 8325 3317 8319 3315 8311
3312 8310
TIME...MOT...LOC 0025Z 238DEG 41KT 3309 8339
$$1 follow-up statement
000
WWUS52 KFFC 180045
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EST SUN FEB 17 2008
GAC009-180055-
/O.CAN.KFFC.SV.W.0024.000000T0000Z-080218T0100Z/
BALDWIN GA-
745 PM EST SUN FEB 17 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BALDWIN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF NORTHERN BALDWIN COUNTY
INTO SOUTHERN PUTNAM AND HANCOCK COUNTIES AND WEAKENED. SEVERE
WEATHER IS NO LONGER AN IMMEDIATE THREAT...HOWEVER ADDITIONAL STRONG
TO SEVERE THUNDERSTORMS ARE STILL POSSIBLE THROUGH THE REMAINDER OF
THE EVENING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EST
MONDAY MORNING FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3299 8338 3318 8343 3319 8341 3317 8333
3319 8329 3318 8325 3317 8319 3315 8311
3312 8310
TIME...MOT...LOC 0045Z 238DEG 41KT 3321 8316
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 17, 6:00 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 17, 6:00 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 PM EST SUN FEB 17 2008 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... AREA OF SHOWERS WITH EMBEDDED TSTORMS PUSHING ACROSS NORTH GA THIS AFTERNOON ...BUT WATCHING INTENSE LINE OF STORMS MOVING ACROSS EAST CENTRAL ALABAMA. THIS LINE WILL BE OUR WORRY THROUGH THE REST OF THE AFTERNOON INTO THIS EVENING AS IT MOVES ACROSS CENTRAL GEORGIA. CURRENT TORNADO WATCH FOR PORTIONS OF WESTCENTAL GA TIL 9 PM...MAY NEED TO BE EXTENDED A BIT FARTHER NORTH AND EAST. MODELS CONTINUE TO SHOW COLD FRONT MOVING ACROSS CWA OVERNIGHT..PUSHING INTO SOUTHEAST GEORGIA MONDAY MORNING. WILL TAPPER POPS FROM SLIGHT CHANCE NORTH CENTRAL TO LIKELY SOUTHEAST PORTION DURING THE MORNING...THEN ENDING ALL PRECIP BY AFTERNOON. HOWEVER MODELS CONTINUE TO SHOW WEAK IMPULSE SKIRTING ACROSS THE TN VALLEY MONDAY NIGHT THAT MAY SPIT OUR A FEW FLURRIES ACROSS EXTREME NORTHERN COUNTIES. OTHERWISE SURFACE HIGH PRESSURE BECOME ESTABLISHED OVER THE CWA TUESDAY WITH DRY FORECAST CONTINUING THROUGH TUESDAY NIGHT. COOLER AIRMASS SETTLES IN OVER THE STATE DURING THE SHORT TERM PERIOD...WITH HIGHS GENERALLY BACK TO MORE NORMAL LEVELS AND LOWS RUNNING A TAD BELOW. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SURFACE HIGH SHIFTS EAST BECOMING CENTERED OFF THE GEORGIA COAST WEDNESDAY AFTERNOON AS A COLD FRONT DROPS SOUTHEAST FROM THE TN VALLEY REGION. EXTENDED PROGS SIMILAR WITH SOME INCREASE IN DEEPER MOISTURE ACROSS EXTREME NORTH GEORGIA WEDNESDAY NIGHT...THEN ACROSS ALL OF THE CWA THURSDAY AS THE BOUNDARY DRIFTS ACROSS THE AREA. LATEST GFS SHOW BOUNDARY MEANDERING ACROSS CENTRAL GA THURSDAY NIGHT BEFORE A WAVE DEVELOPS AND MOVES NORTHEAST ALONG IT ON FRIDAY. MODELS MAINTAIN SOME SEMBLANCE OF THIS BOUNDARY ACROSS THE CWA INTO SATURDAY BEFORE LIFTING IT NORTHWARD AS A STRONGER COLD FRONT APPROACHES FROM THE WEST SUNDAY. WITH ALL SAID...WILL NEED TO KEEP AT LEAST CHANCE CATEGORY POPS ACROSS MUCH OF THE CWA THROUGH THE PERIOD. MILD TEMPS IN THE CARDS THROUGH THE EXTENDED PERIOD WITH HIGHS RUNNING AT OR SLIGHTLY ABOVE NORMAL LEVELS. && .AVIATION...AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS GEORGIA THIS EVENING. SOME THUNDERSTORMS ON LEADING EDGE OF LINE COULD BE SEVERE...AND AN ISOLATED TORNADO IS POSSIBLE. CEILINGS AND VISIBILITY GENERALLY MVFR IN RAIN...EXCEPT LOCALLY IFR IN HEAVIER RAIN AND THUNDERSTORMS. CEILINGS IMPROVING TO SCATTERED 4 TO 5THSD FT AFTER 06Z OVER NORTHWEST GA...LINGERING MVFR OVER CENTRAL SECTIONS UNTIL AROUND 12Z. WINDS SOUTH TO SOUTHEAST WITH GUSTS TO 25 KT...GRADUALLY BECOMING SOUTH TO SOUTHWEST 10 TO 15KT OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 50 59 35 54 32 / 80 20 10 10 5 ATLANTA 48 54 34 54 37 / 60 10 10 10 5 BLAIRSVILLE 43 53 28 46 28 / 60 5 10 10 5 CARTERSVILLE 44 55 29 53 30 / 50 5 10 10 5 COLUMBUS 55 63 36 60 35 / 70 20 5 10 5 GAINESVILLE 46 55 32 52 34 / 70 10 10 10 5 MACON 57 62 34 59 31 / 80 40 10 10 5 ROME 46 57 34 55 32 / 40 0 10 10 5 PEACHTREE CITY 49 57 30 56 28 / 70 10 10 10 5 VIDALIA 61 68 35 60 31 / 80 70 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 49/41
Hazardous weather outlook, Feb 17, 6:01 AM EST, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 601 AM EST SUN FEB 17 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 601 AM EST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY TONIGHT ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK AREA OF HIGH PRESSURE WILL RIDGE DOWN THE APPALACHIAN MOUNTAINS TODAY. A STRONG LOW PRESSURE LOCATED IN THE CENTRAL PLAINS WILL MOVE NORTHEAST...ALLOWING A STRONG COLD FRONT TO APPROACH THE REGION FROM THE WEST. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM WILL BE STRONG DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE BEST TIME FRAME FOR SEVERE WEATHER IS ROUGHLY BETWEEN 3 P.M. AND MIDNIGHT. .DISCUSSION... A LINE OF THUNDERSTORMS HAS DEVELOPED ALONG THE FRONT AND IS EXPECTED TO MOVE INTO THE STATE LATE THIS AFTERNOON. CAPE VALUES THIS AFTERNOON AND EVENING SHOULD RISE TO BETWEEN 500 AND 800... WITH LIFTED INDICES DROPPING TO BETWEEN MINUS 1 AND MINUS 3. THE INSTABILITY COMBINED WITH STRONG LOW-LEVEL SHEAR...OR TURNING OF THE WINDS WITH HEIGHT...WILL ALLOW SOME THUNDERSTORMS TO BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. IN ADDITION...STRONG LOW-LEVEL WINDS AHEAD OF THE COLD FRONT WILL BE ABLE TO MIX DOWN TO THE SURFACE IN THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS...AND WILL RESULT IN STRONG GUSTY WINDS THAT MAY BE ABLE TO DOWN TREES AND POWER LINES. THE BEST TIME FRAME FOR THESE STRONG WINDS IS LATE THIS MORNING THROUGH LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY LATE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Local storm report, Feb 17, 6:30 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TORNADO ROBERTA 32.72N 84.01W
02/17/2008 CRAWFORD GA AMATEUR RADIO
RELAYED SHERIFFS WIDESPREAD POWERLINES DOWN IN VICINITY
OF ROBERTA.
&&
SBKLocal storm report, Feb 17, 6:36 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 1 S MAUK 32.49N 84.42W
02/17/2008 TAYLOR GA TRAINED SPOTTER
OVER 15 TREES DOWN AND SNAPPED ALONG 50 TO 100 YARD PATH
ON HIGHWAY 127.
&&
SBKSpecial weather statement, Feb 17, 6:38 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 638 PM EST SUN FEB 17 2008 GAZ048-058-059-180015- 638 PM EST SUN FEB 17 2008 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN BUTTS...JASPER AND NEWTON COUNTIES UNTIL 715 PM EST... AT 634 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER INDIAN SPRINGS STATE PARK...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BUTTS... JASPER AND NEWTON COUNTIES THROUGH 715 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE INDIAN SPRINGS STATE PARK...JACKSON... FLOVILLA...WORTHVILLE...STEWART...MANSFIELD...FARRAR AND NEWBORN. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 17, 6:55 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 5 N BUENA VISTA 32.39N 84.52W
02/17/2008 MARION GA EMERGENCY MNGR
WIDESPREAD TREES, POWERLINES, AND DAMAGE ACROSS THE NORTH
HALF OF COUNTY.
0620 PM TSTM WND DMG 3 S ROBERTA 32.68N 84.01W
02/17/2008 CRAWFORD GA AMATEUR RADIO
NUMEROUS 18 INCH DIAMETER PINE TREES SNAPPED AND/OR
UPROOTED ALONG HIGHWAY 137.
0630 PM TSTM WND DMG 1 W WESTON 31.98N 84.63W
02/17/2008 WEBSTER GA EMERGENCY MNGR
BARN SEVERELY DAMAGED, NUMEROUS TREES DOWN.
0630 PM NON-TSTM WND DMG PRESTON 32.06N 84.54W
02/17/2008 WEBSTER GA EMERGENCY MNGR
NUMEROUS TREES DOWN ON SOUTH SIDE OF PRESTON.
&&
SBKLocal storm report, Feb 17, 7:10 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL AMERICUS 32.07N 84.23W
02/17/2008 E0.50 INCH SUMTER GA PUBLIC
DIME SIZE HAIL AND STRONG WINDS.
&&
SBKSpecial weather statement, Feb 17, 7:10 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 PM EST SUN FEB 17 2008 GAZ081-082-093>095-180045- 710 PM EST SUN FEB 17 2008 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN MACON...HOUSTON... PEACH...CRAWFORD AND BIBB COUNTIES UNTIL 745 PM EST... AT 706 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES WEST OF LIZELLA TO 10 MILES SOUTH OF MARSHALLVILLE...MOVING EAST AT 45 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MACON... HOUSTON...PEACH...CRAWFORD AND BIBB COUNTIES THROUGH 745 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARSHALLVILLE...FORT VALLEY...POWERSVILLE...MYRTLE...LIZELLA...POWERSVILLE...MYRTLE... MIAMI VALLEY...HENDERSON...BYRON...PAYNE...SKIPPERTON...RUTLAND... PERRY AND CENTERVILLE. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 7:03 PM EST | Tornado Warning | FFC | Jones | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.